Vol. 95, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Boundary points of joint numerical ranges

Muneo Chō and Makoto Takaguchi

Vol. 95 (1981), No. 1, 27–35
Abstract

In this paper it is shown that the conical points of the joint numerical range belong to the joint spectrum. Moreover, we discuss the bare points and extreme points of the joint numerical ranges for the n-tuples of commuting normal operators and Toeplitz operators.

Mathematical Subject Classification 2000
Primary: 47A12
Milestones
Received: 6 August 1979
Revised: 12 March 1980
Published: 1 July 1981
Authors
Muneo Chō
Makoto Takaguchi